# SDR CA020201015

- Difficulty date: January 19, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 33,676 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AVIONIC VENT SMOKE MESSAGE, NO APPARENT OF SMOKE OR SMELL. RAT DEPLOYED. SMOKE INDICATION DISAPPEARED BEFORE LANDING.  FLIGHT RETURNED TO FORT LADERDALE.  AVIOINIC COMPARTMENT INSPECTED FOR EVIDENCE OF SMOKE,  BLOWN DUCTS OR OVERHEATED EQUIPMENT.  NO FAULT FOUND. SUSPECT BAD SMOKE DETECTOR INSTALLED. RAT RETRACTED AND TESTED.  SMOKE DETECTION SYSTEM TESTED SERVICEABLE.
